# SDR C2XA96IA106

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12033270001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE WING SKIN ADJACENT TO ACCESS PANEL 522EB WAS FOUND CRACKED.  MAINTENANCE FABRICATED AND INSTALLED A DOUBLER PER EMB-120, SRM 5720-01 AND SRM 51-40-02, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TT:  14,059.3 HRS.  CYCLES, 18,999.  (X)
